周向宇

中国科学院数学与系统科学研究院

浏览次数

58

收藏次数

0

接洽次数

0

  • 周向宇
  • 院士
个人简况:

  周向宇  研究员、博士生导师,1965年3月生于湖南省郴州市。

   1981-1985年在湘潭大学数学系本科并获学士学位,1985-1990年在中国科学院数学研究所获硕士、博士学位。1990年起在数学研究所工作,1992年9月起任中科院数学研究所副研究员,1998年9月起任该所研究员、博士生导师。2003年2月至2012年6月担任中科院数学研究所所长,2008年1月至2011年12月任中国数学会副理事长。

   曾获国家杰出青年科学基金(1998)、求是杰出青年学者奖(1998)、中国科学院自然科学奖一等奖(1999)、第八届陈省身数学奖(中国数学会)(2001),在国际著名数学中心俄罗斯科学院Steklov数学研究所获俄国国家科学博士(1998),并于2002年在国际数学家大会上作45分钟邀请报告。

现任《中国科学》、《数学学报英文版》编委。

    周向宇的研究领域多复变是基础数学的核心与前沿之一, 他在该领域取得一系列成果。尤其是证明了扩充未来光管猜测,即:扩充未来光管是全纯域。

    扩充未来光管猜测在前苏联编篡的《数学百科全书》大词典"量子场论"条目中及其它许多文献中被列为未解决问题。该猜测源自于量子场论,40年来一直悬而未决。美国国家科学院院士 A.S.Wightman(1962年国际数学家大会45分钟报告人)和前苏联科学院院士N.N. Bogoliubov(1958年国际数学家大会1小时报告人)的两大学派分别提出并研究了该猜测。

Education:

Ph.D.:Institute of Mathematics, Chinese Academy of Sciences, Beijing 1990
M.Sc.:Institute of Mathematics, Chinese Academy of Sciences, Beijing 1988

Work Experience:

1998.9- Professor, Institute of Mathematics, Chinese Academy of Sciences, Beijing
1992.10-1998.8:Associate Professor, Institute of Mathematics, CAS, Beijing
1990.10-1992.10:Senior Scientific Member, Steklov Mathematical Institute (Moscow)
1990.8-1992.9:Assistant Professor, Institute of Mathematics, CAS, Beijing
2008- Director, Hua Loo-Keng Key Laboratory of Mathematics, Chinese Academy of Sciences
2003.01- 2012.06 Director,  Institute of Mathematics, Chinese Academy of Sciences, Beijing
2008.01-2011.12, Vice President, Chinese Mathematical Society

Research Interest::

Several complex variables and complex geometry

Representative Research Works:

1. Guan, Qi'an; Zhou, Xiangyu: A solution of an L2 extension problem with optimal estimate and applications. Annals of Mathematics, online 2014.
2. Deng, Fusheng; Zhou, Xiangyu: Rigidity of automorphism groups for invariant domains in homogeneous Stein spaces. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 78 (2014), no. 1, 37--64; translation in Izv. Math. 78 (2014), no. 1, 34–58.
3. Guan, Qi'an; Zhou, Xiangyu: An L2 extension theorem with optimal estimate. C. R. Math. Acad. Sci. Paris 352 (2014), no. 2, 137–141.
4. Guan, Qi'an; Zhou, Xiangyu: Generalized L2 extension theorem and a conjecture of Ohsawa. C. R. Math. Acad. Sci. Paris 351 (2013), no. 3-4, 111–114.
5. Deng, Fusheng; Zhou, Xiangyu: Rigidity of automorphism groups of invariant domains in certain Stein homogeneous manifolds. C. R. Math. Acad. Sci. Paris 350 (2012), no. 7-8, 417–420.
6. Zhu, Langfeng; Guan, Qi'an; Zhou, Xiangyu: On the Ohsawa-Takegoshi L2 extension theorem and the Bochner-Kodaira identity with non-smooth twist factor. J. Math. Pures Appl. (9) 97 (2012), no. 6, 579–601.
7. Guan, Qi'an; Zhou, Xiangyu: Optimal constant problem in the L2 extension theorem. C. R. Math. Acad. Sci. Paris 350 (2012), no. 15-16, 753–756.
8. Zhou, XiangYu: Some results about holomorphic vector bundles over general Hopf manifolds. Sci. China Ser. A 52 (2009), no. 12, 2863–2866.
9. Gan, Ning; Zhou, Xiang-Yu: The cohomology of vector bundles on general non-primary Hopf manifolds. Recent progress on some problems in several complex variables and partial differential equations, 107–115, Contemp. Math., 400, Amer. Math. Soc., Providence, RI, 2006.
10. Zhou, Xiang-Yu: A remark on the Douady sequence for non-primary Hopf manifolds. Asian J. Math. 8 (2004), no. 1, 131–136.
11. Zhou, Xiangyu: Some results related to group actions in several complex variables. Proceedings of the International Congress of Mathematicians, Vol. II (Beijing, 2002), 743–753, Higher Ed. Press, Beijing, 2002.
12. Zhou, Xiangyu: An invariant version of the Cartan lemma and complexifications of invariant domains of holomorphy. (Russian) Dokl. Akad. Nauk 366 (1999), no. 5, 608–612.
13. Zhou, Xiang-Yu: The extended future tube is a domain of holomorphy. Math. Res. Lett. 5 (1998), no. 1-2, 185–190.
14. Zhou, Xiangyu: A proof of the extended future tube conjecture. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 62 (1998), no. 1, 211--224; translation in Izv. Math. 62 (1998), no. 1, 201–213.
15. Zhou, Xiang-Yu: On invariant domains in certain complex homogeneous spaces. Ann. Inst. Fourier (Grenoble) 47 (1997), no. 4, 1101–1115.
16. Zhou, Xiang Yu: On the extended matrix disc conjecture. Sci. China Ser. A 34 (1991), no. 12, 1422–1426
17. Zhou, Xiangyu: On the orbital convexity of domains of holomorphy that are invariant with respect to the linear action of tori. (Russian) Dokl. Akad. Nauk SSSR 322 (1992), no. 2, 262--267; translation in Soviet Math. Dokl. 45 (1992), no. 1, 93–98.
18. Zhou, Xiang-Yu: On orbit connectedness, orbit convexity, and envelopes of holomorphy. Izv. Ross. Akad. Nauk Ser. Mat. 58 (1994), no. 2, 196--205; translation in Russian Acad. Sci. Izv. Math. 44 (1995), no. 2, 403–413.
19. Zhou, Xiang Yu: A stronger result than Grauert-Narasimhan's solution to Levi problem. A Chinese summary appears in Acta Math. Sinica 37 (1994), no. 4, 575. Acta Math. Sinica (N.S.) 9 (1993), no. 3, 261–264.
20. Zhou, Xiang Yu: On matrix Reinhardt domains. Math. Ann. 287 (1990), no. 1, 35–46.